A 21-year-old female asked:
Took my last bc pill (i'm on junel and this was my first month on bc) saturday night and now i'm having egg white discharge. is this normal?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 27 years experience
Yes: if you have been on birth control and now you are at the end of your pack , mucusy white discharge is a normal change in the vaginal discharge. as long as there is NO odor and there is no itching and burning vaginal discharge you should be ok .
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Apr 1, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.